# SDR AALA202304102447

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 75,987 hours, 35,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Blown
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND L4 DOOR ASSIST BOTTLE BLOWN. MAINTENANCE REPLACED THE L4 DOOR ASSIST BOTTLE DIAPHRAGM AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 52-10-00.
